# SDR ASOA20130327041

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 26,398 hours, 20,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CK INSPECTION THE PAX DOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX R & R THE AFFECTED LIGHT, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
